# SDR HALA2019040412151

- Difficulty date: March 30, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 31,086 hours, 4,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R EXIT SIGN TAB BROKEN. REPLACED DOOR 3R OVERHEAD EXIT SIGN LENS. LP 5849813
